# SDR WVER2012093050509

- Difficulty date: September 30, 2012
- Submitted: September 30, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 25,310 hours, 17,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6705311579
- Condition: Cracked
- Location: Zone 100
- Part time: 25,310 hours, 17,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM ANGLE BRACKETS AT BS 280 AT RBL 9 AND LBL 9 ARE CRACKED WITH OVERSIZED HOLES.
